# SDR UALA2010071202488

- Difficulty date: July 11, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,116 hours, 13,959 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Control System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  SECOND ATTEMPT INDICATES (SLOW ACCEL, HUNG START).  CREW COMMENTS:  APU HUNG AT 44 PERCENT ON 3 ATTEMPTS APU INOP.  RESET APU CONTROL AND START BREAKERS.  STARTED APU SEVERAL TIMES, NO PROBLEMS.
